# SDR DXTA200601737

- Difficulty date: November 18, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N300QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600322
- Aircraft time: 6,385 hours, 5,442 cycles
- Engine: Pwa JT15D5
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Valve
- Part number: 1988001
- Part serial: 0690A
- Condition: Failed
- Location: Aft Service Bay
- Part time: 5,540 hours, 4,686 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING T/O CABIN SPIKED AT ABOUT 3000 FPM, DECENT & THERE WAS SIGNIFIGANT AMOUNT OF AIR COMING OUT OF THE WINDSHIELD DEFROSTER VENTS.  ABORTED T/O AROUND 50 KIAS THEN NOTED ALL SWITCHES IN CORRECT POSITION, SYSTEM OPERATES NORMALLY DURING ANTI-ICE CHECK.  REMOVED AND REPLACED FAULTY LT FLOW CONTROL VALVE IAW CE 560 M/M 21-11. OP AND LEAK CHECKED GOOD. C/W PRESSURIZATION OPERATIONAL CHECK REF M/M 21-31. OP CHECKED GOOD.
